# SDR VNAA9600026

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4014 - DURING THE TAKEOFF ROLL THE CREW WAS ALERTED BY TAKEOFF CONFIGURATION WARNING, CREW THEN ABORTED THE TAKEOFF AND RETURNED TO THE TAXI-WAY.  CANCELED THE CAS MESSAGES AND CONTINUED ON WITH THE FLIGHT WITHOUT FURTHER INCIDENT.  SUSPECT TRIM MAY HAVE BEEN OUT OF POSITION FOR TAKEOFF.  CREW THEN RESET TRIM TO PROPER POSITION FOR TAKEOFF.
